# SDR DALA104479872

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND FLOOR PANEL NR 22 IS CORRODED.  INSTALLED NEW FLOOR PANEL AND 2 HAT CHANNELS .
